Volume 12, Number 1
Previous Issue Next Issue

De-Ren Wang & Zhi-Jian Huang

J. Comp. Math., 12 (1994), pp. 1-20.

Preview Full PDF 819 3804 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 12 (1994), pp. 21-30.

Preview Full PDF 736 3622 Abstract

Guo-Qiang Han

J. Comp. Math., 12 (1994), pp. 31-35.

Preview Full PDF 686 3474 Abstract

Guo-Ying Wang

J. Comp. Math., 12 (1994), pp. 36-45.

Preview Full PDF 713 3606 Abstract

Xiao-Liang Cheng

J. Comp. Math., 12 (1994), pp. 46-54.

Preview Full PDF 696 3581 Abstract

Jiaoxun Kuang & Lianhua Lu

J. Comp. Math., 12 (1994), pp. 55-60.

Preview Full PDF 707 3573 Abstract

Xi-Jun Yu

J. Comp. Math., 12 (1994), pp. 61-70.

Preview Full PDF 708 3573 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 71-77.

Preview Full PDF 710 3598 Abstract

Xi-Yan Hu, Lei Zhang & Wei-Zhang Du

J. Comp. Math., 12 (1994), pp. 78-87.

Preview Full PDF 690 3576 Abstract

Zheng-Zhong Zhou

J. Comp. Math., 12 (1994), pp. 88-97.

Preview Full PDF 707 3551 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard